# SDR SCNA10002

- Difficulty date: February 10, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 43,253 hours, 16,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EXIT ROW STRIP LIGHT IS OFF AT 14DEF SEAT POSITION.  SECURED LENS.  EMERGENCY LIGHT IS READABLE & OPERATIONALLY CHECKS GOOD.
